To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On Spectral Estimates for… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On Spectral Estimates for the Schrodinger Operators in Global Dimension 2

Journal article
Authors Grigori Rozenblioum
M. Solomyak
Published in St Petersburg Mathematical Journal
Volume 25
Issue 3
Pages 495-505
ISSN 1061-0022
Publication year 2014
Published at Department of Mathematical Sciences, Mathematics
Pages 495-505
Language en
Links http://dx.doi.org/10.1090/S1061-00...
Keywords Eigenvalue estimates, Schrodinger operator, metric graphs, local dimension
Subject categories Mathematics

Abstract

The problem of finding eigenvalue estimates for the Schrodinger operator turns out to be most complicated for the dimension 2. Some important results for this case have been obtained recently. In the paper, these results are discussed, and their counterparts are established for the operator on the combinatorial and metric graphs corresponding to the lattice Z(2).

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?